# SDR FDEA2018080761932

- Difficulty date: August 6, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 81,307 hours, 19,662 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Test Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT CHECK, THE R1 DOOR SLIDE PRESSURE TEST LIGHT FAILED TO TEST.  FOUND A BROKEN WIRE AT THE SWITCH.  TERMINATED THE WIRE. OPS CHECKED NORMAL.
